Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest medication for loose stool

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 745 Questions
Question
I had loosies yesterday afternoon post a sandwich, day before i had bloated stomach with gases in the night. Sunday was a long drinking day, where i must have had 1/2 a bottle of scotch in the entire day.
Last night i stuck to beers and had almost 6 pints in a span of 6 hours.
Today just after lunch i felt like a gas forming but when it left it felt like diahrrea and i rushed to the loo and had loosies.
Since then its pretty much normal a few burps here and there.
Tonight i am travelling to hong kong and macau for a week on leisure and expect to drink quite a bit.
Posted Wed, 20 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Deepika Patil 32 minutes later
Brief Answer:
see below answer

Detailed Answer:
Hi XXXXXXX

Welcome to HealthcareMagic .

You may be having gastroenteritis. For this you need to avoid spicy food and you need to take food frequently not to be on empty stomach and avoid drinks. Drinks increases gastritis.

If such a patient comes to me I usually advice to start with antibiotics like metronidazole, preprobiotics and PPI like omeprazole and loperamide(reduces loose motion). Since these are prescription drugs so I suggest you to consult your doctor and get treated and also take ample of drugs for your trip as you may not get easily there.

Meanwhile, consume plenty of fluids like water, fruit juices. These will keep you hydrated. Have soft and easily digestable diet like curd rice or idly.

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor